# SDR FDEA201103140956

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 655616420
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUTOUT LOWER SILL FITTING ASSY AT STA 600.44 - STA 607.3   FOUND WITH CORROSION. CORRODED FITTING BETWEEN STA 600.44 AND STA 607.3 REMOVED AND REPLACED IAW SRM   51-40-02. REV. 102. REPAIR IS CLASSIFIED AS MINOR.
